# SDR SWAA950128

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND AC DISTRIBUTION BAY LEFT KEEL BEAM OUTBOARD FLANGE CORRODED AT BS 500D, WL 149, LBL 7. REPAIRED PER TRAMCO EWO 95-0073.
